Communications in Mathematical Physics

Metastable states of quantum lattice systems

Geoffrey L. Sewell

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 55, Number 1 (1977), 63-66.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900931

Mathematical Reviews number (MathSciNet)
MR0468999

Subjects
Primary: 82.47

Citation

Sewell, Geoffrey L. Metastable states of quantum lattice systems. Comm. Math. Phys. 55 (1977), no. 1, 63--66. https://projecteuclid.org/euclid.cmp/1103900931


Export citation